# SDR RAIA980306

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 973
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4763 - PSP - LEFT ENGINE GENERATOR CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED LEFT ENGINE STARTER GENERATOR.  (M)
